Welcome to Talking Point - Alzheimer's Society's online forum.
Talking Point is an online support and discussion forum, for anyone affected by dementia. It's a place to ask for advice, share information, join in discussions and feel supported.
If you would like to join a discussion on the forum or start a new one, you will need to either register or log-in (you can log-in by clicking on the box at the top right of the main forum).
If you need help using Talking Point, please take a look at our Help videos or main Help section.
Talking Point is kindly funded by Santander.
My husband has just been taken off Aricept and is now taking Sodium Valproate (Epilim), Idon't think this is doing him any good, he seems to be going downhill fast, has anybody else had any experience of taking this drug?
Not sure why this has been prescribed - my own understanding is that it is generally used for epilepsy, fits and seizures. Did gp explain why?